Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 210, NWS Grand Forks, ND

September 20, 20194 counties in Minnesota; Grand Forks County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 20, 2019, 8:28 PM CDT for 4 counties in Minnesota; Grand Forks County, North Dakota. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2019, 8:28 PM CDT (01:28 UTC)
Expired
Sep 20, 2019, 9:15 PM CDT
In force
47 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Grand Forks County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 64 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 9:13 PM CDTTSTM WND DMG5 Nw Viking, MNREPORT OF NUMEROUS BRANCHES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 20, 7:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS53 KFGF 210128
SVRFGF
MNC089-113-119-125-NDC035-210215-
/O.NEW.KFGF.SV.W.0210.190921T0128Z-190921T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
828 PM CDT Fri Sep 20 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  South central Marshall County in northwestern Minnesota...
  Northwestern Red Lake County in northwestern Minnesota...
  Northwestern Polk County in northwestern Minnesota...
  Western Pennington County in northwestern Minnesota...
  Southeastern Grand Forks County in northeastern North Dakota...

* Until 915 PM CDT.

* At 828 PM CDT, severe thunderstorms were located along a line
  extending from near Manvel to near Eldred, moving northeast at 40
  mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Eldred and East Grand Forks around 830 PM CDT.
  Fisher around 840 PM CDT.
  Tabor around 845 PM CDT.
  Crookston around 850 PM CDT.
  Warren and Euclid around 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4840 9660 4793 9618 4773 9654 4764 9688
      4767 9689 4767 9698 4799 9708 4809 9687
TIME...MOT...LOC 0128Z 228DEG 33KT 4802 9712 4771 9685 

HAIL...0.88IN
WIND...70MPH
 
$$

BP
2 follow-up statements
827 
WWUS53 KFGF 210138
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
838 PM CDT Fri Sep 20 2019

NDC035-210148-
/O.CAN.KFGF.SV.W.0210.000000T0000Z-190921T0215Z/
Grand Forks ND-
838 PM CDT Fri Sep 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAND FORKS
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota...and southeastern North Dakota.

LAT...LON 4840 9660 4793 9618 4773 9654 4765 9683
      4766 9689 4767 9689 4802 9698 4809 9687
TIME...MOT...LOC 0138Z 228DEG 33KT 4807 9703 4776 9676 

$$

MNC089-113-119-125-210215-
/O.CON.KFGF.SV.W.0210.000000T0000Z-190921T0215Z/
Marshall MN-Red Lake MN-Polk MN-Pennington MN-
838 PM CDT Fri Sep 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTH CENTRAL MARSHALL...NORTHWESTERN RED LAKE...NORTHWESTERN
POLK AND WESTERN PENNINGTON COUNTIES...

At 838 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Manvel to near Fisher, moving
northeast at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Crookston and Tabor around 850 PM CDT.
  Euclid around 900 PM CDT.
  Warren and Huot around 905 PM CDT.
  Dorothy and Radium around 910 PM CDT.
  Wylie and Old Mill State Park around 915 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4840 9660 4793 9618 4773 9654 4765 9683
      4766 9689 4767 9689 4802 9698 4809 9687
TIME...MOT...LOC 0138Z 228DEG 33KT 4807 9703 4776 9676 

HAIL...0.88IN
WIND...70MPH
 
$$

BP
039 
WWUS53 KFGF 210214
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
914 PM CDT Fri Sep 20 2019

MNC089-113-119-125-210223-
/O.EXP.KFGF.SV.W.0210.000000T0000Z-190921T0215Z/
Marshall MN-Red Lake MN-Polk MN-Pennington MN-
914 PM CDT Fri Sep 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARSHALL...
NORTHWESTERN RED LAKE...NORTHWESTERN POLK AND WESTERN PENNINGTON
COUNTIES WILL EXPIRE AT 915 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota...and southeastern North Dakota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Grand Forks.

Remember, a Severe Thunderstorm Warning still remains in effect 
until 10 PM for portions of northwest Polk, Red Lake, and Pennington 
counties.

LAT...LON 4840 9660 4793 9618 4773 9654 4765 9683
      4766 9689 4767 9689 4802 9698 4809 9687
TIME...MOT...LOC 0213Z 228DEG 33KT 4827 9669 4796 9642 

$$

BP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 7:39 PM CDT, 49 minutes earlier.

Area forecast discussion, Sep 20, 7:39 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
739 PM CDT Fri Sep 20 2019

.UPDATE...
Issued at 739 PM CDT Fri Sep 20 2019

Expanding thunderstorm clusters over eastern ND with embedded
severe, with intersection of warm/cold front near Devils Lake
Basin and warm sector across the southern RRV. Stronger storms
have developed further east and south in warm sector where MLCAPE
in excess of 3000 J/KG is in place with effective shear values
favorable for sever and potential organization into supercells
(though clusters/embedded severe favored). Eventually as surface
low shifts east increasing deep layer shear will could still
result in additional organization of clusters as activity spreads
eastward into MN overnight. However, instability is still a
question once we get past 7-10Z.

Other concern is flooding potential with tendency for
thunderstorms to train, and with very moist air mass in place
heavy rates raises possibility of higher totals and elevated flash
flood threat, especially in the northern Red River Valley where
earlier heavier rain already fell and strongest signal in CAMs
lines up. Already Issuance of flash flood watch for the northern
half of are CWA prompted by ongoing activity and expectation that
this will continue to migrate eastward.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 312 PM CDT Fri Sep 20 2019

High confidence in slow moving storm complex to impact the
northern half of the area tonight with the severe potential
mentioned in the mesoscale discussion. With PWATS greater than
1.5 inches and ABR/BIS soundings indicating 150 to 200 percent
above normal values storms will be very efficient rainfall
makers. Given these conditions and the slow moving forcing from
the upper low and embedded short wave will see a line of storms
train as they propagate slowly east southeast this evening into
the overnight. This results in a widespread 1 to 3 inches of
rainfall possible across the northern half of the FA with an inch
or less for areas along and south of I-94 through the noon hour
Saturday.

With the upper low slowly lifting northeast across southern
Manitoba and westerly wind shift or cold front pushing across the
FA tomorrow morning into the afternoon will see storm coverage
increase early in the afternoon Saturday with another round of
storms possible. Some storms could become severe with wind gusts
to 60mph and hail up to an inch in NW MN.

.LONG TERM...(Saturday night through Friday)
Issued at 312 PM CDT Fri Sep 20 2019

Sunday and Monday...Upper level trough currently over southern
ID will move into Ontario by 12Z Sun. Wrap around precip over the
northeast zones will move north and east out of the area Sun.
Short wavelength ridge will move across the Red River Valley Mon.
Quiescent weather is expected Mon.

Tue - Fri

Long wave trough over central Canada and the Northern Plains will
shift into Hudson Bay. Long wave ridge over the eastern Pacific will
build north into the Gulf of AK. Downstream long wave trough will
dig into the West Coast. Long wave ridge over the southeast US
builds farther north into the mid Atlantic states.  Southwest flow
aloft develops over the Northern Plains by Fri.

The operational models have a cutoff low over the Desert Southwest
will get kicked out to the Northern Plains on Fri as another trough
will drop into the Desert Southwest. GFS and ECMWF ensemble mean
precip agree reasonably well for next Fri. The ECMWF and GFS
operational models are in good agreement through Wed. The GFS
becomes the faster model thereafter.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 739 PM CDT Fri Sep 20 2019

Thunderstorm clusters tracking across eastern ND with isolated
activity in MN. Some of these storms are strong to severe with
hail, winds 60 mph or higher, and potential for tornado
development. Vis and ceilings within this activity will drop to
IFR at times this evening. As thunderstorm activity weakens and
transitions more to just showers we may see a trends in widespread
low stratus development, which may persist through the rest of the
TAF periods. Frontal passages will result in shifting winds
eventually to the west, but more chaotic directions may occur as
a result of thunderstorm activity this evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flash Flood Watch until 7 AM CDT Saturday for NDZ006>008-014>016-
     024-026>030-054.

MN...Flash Flood Watch until 7 AM CDT Saturday for MNZ001-004-005-007-
     008.

&&

UPDATE...DJR
SHORT TERM...JK
LONG TERM...JH
AVIATION...DJR
Hazardous weather outlook, Sep 20, 4:20 AM CDT, 16 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Grand Forks ND
420 AM CDT Fri Sep 20 2019

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-210930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
420 AM CDT Fri Sep 20 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms are possible across southeast North
Dakota before sunrise this morning. The main hazard will be golf
ball sized hail.

Scattered severe thunderstorms are possible late this afternoon
and tonight. The main hazards will be hail up to 2 inches in
diameter and damaging wind gusts up to 75 mph. Isolated tornadoes
are also possible. Very heavy rainfall is also possible with the
storms, which may result in localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

For areas along and east of the Red River Valley, isolated severe
thunderstorms are possible early Saturday morning. Then by early
afternoon, the isolated severe thunderstorm threat should shift
into areas east of the Red River Valley. Quarter sized hail and
wind gusts to 60 mph would be the main hazards.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed late this afternoon and tonight.

In the hours before

Special weather statement, Sep 20, 7:21 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
721 PM CDT Fri Sep 20 2019

NDZ014-015-024-026-028-210045-
Griggs ND-Nelson ND-Eddy ND-Benson ND-Ramsey ND-
721 PM CDT Fri Sep 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...WESTERN
NELSON...SOUTHEASTERN RAMSEY...NORTHWESTERN GRIGGS AND EDDY COUNTIES
UNTIL 745 PM CDT...

At 720 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crary to 6 miles northeast of Brantford.
Movement was northeast at 40 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
New Rockford, Lakota, Fort Totten, Sheyenne, Tolna, Crary and Red
Willow Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota. A Severe Thunderstorm Watch also remains
in effect until 300 AM CDT for southeastern and northeastern North
Dakota.

LAT...LON 4798 9922 4819 9813 4758 9820 4759 9927
TIME...MOT...LOC 0020Z 228DEG 37KT 4800 9872 4766 9883

BP
Local storm report, Sep 20, 7:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
728 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FUNNEL CLOUD     4 SE CASSELTON          46.86N 97.15W
09/20/2019                   Cass               ND   PUBLIC

            REPORT OF A FUNNEL CLOUD SOUTH OF I-94 FROM A 911 CALL.

&&

BWASILEW
Local storm report, Sep 20, 7:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
733 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FLASH FLOOD      CAVALIER                48.80N 97.62W
09/20/2019                   PEMBINA            ND   TRAINED SPOTTER

            REPORT OF A FLOODED ROADWAY IN TOWN THAT IS IMPASSABLE.

&&

BWASILEW
Local storm report, Sep 20, 7:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
751 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             CAVALIER                48.80N 97.62W
09/20/2019  E1.75 INCH       PEMBINA            ND   TRAINED SPOTTER

            REPORT OF HAIL QUARTER TO GOLF BALL-SIZED WITH VERY
            STRONG WINDS.

&&

BWASILEW
Special weather statement, Sep 20, 8:06 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
806 PM CDT Fri Sep 20 2019

NDZ007-008-015-016-024-026>029-054-210130-
Griggs ND-Nelson ND-Pembina ND-Eddy ND-Steele ND-
Eastern Walsh County ND-Western Walsh County ND-Ramsey ND-
Grand Forks ND-Cavalier ND-
806 PM CDT Fri Sep 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRAND FORKS...
SOUTHEASTERN CAVALIER...NELSON...EASTERN RAMSEY...NORTHERN GRIGGS...
WALSH...SOUTHWESTERN PEMBINA...NORTHWESTERN STEELE AND EASTERN EDDY
COUNTIES UNTIL 830 PM CDT...

At 806 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Icelandic State Park to near Kloten. Movement
was northeast at 40 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Park River, Larimore, Lakota, McVille, Michigan, Hoople and Aneta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota. A Severe Thunderstorm Watch also remains
in effect until 300 AM CDT for southeastern and northeastern North
Dakota.

LAT...LON 4750 9766 4760 9858 4785 9858 4785 9853
      4791 9853 4792 9858 4866 9857 4876 9755
TIME...MOT...LOC 0106Z 215DEG 33KT 4871 9778 4776 9799

BP
Special weather statement, Sep 20, 8:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
809 PM CDT Fri Sep 20 2019

MNZ004-NDZ007-008-210215-
Kittson MN-Pembina ND-Cavalier ND-
809 PM CDT Fri Sep 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KITTSON...EASTERN
CAVALIER AND PEMBINA COUNTIES UNTIL 915 PM CDT...

At 809 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walhalla to near Fairdale. Movement was
northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Cavalier, Walhalla, Pembina, Neche, St. Thomas, Crystal and
Osnabrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota. A Severe Thunderstorm Watch also remains
in effect until 300 AM CDT for northwestern Minnesota...and
northeastern North Dakota.

LAT...LON 4900 9715 4859 9715 4854 9805 4854 9839
      4900 9834
TIME...MOT...LOC 0109Z 243DEG 27KT 4897 9800 4852 9818

BP

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:26 PM CDTFlash Flood WatchFGFBeltrami, Kittson, Lake of the Woods, Marshall, Pennington, Polk and 2 more8 hr
Sep 20, 7:33 PM CDTSevere Thunderstorm WarningFGFPolk57 min
Sep 20, 7:57 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk63 min
Sep 20, 8:05 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk55 min
Sep 20, 8:22 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau38 min
Sep 20, 8:45 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Polk, Roseau45 min
Sep 20, 8:55 PM CDTSevere Thunderstorm WarningFGFNorman, Polk65 min
Sep 20, 9:00 PM CDTTornado WarningFGFNorman, Polk23 min
Sep 20, 9:01 PM CDTSpecial Weather StatementFGFKittson29 min
Sep 20, 9:12 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake48 min
Sep 20, 9:27 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau48 min
Sep 20, 9:27 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau3 min
Sep 20, 9:53 PM CDTFlash Flood WarningFGFRoseau2 hr
Sep 20, 9:55 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake50 min
Sep 20, 10:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Pennington, Roseau64 min
Sep 20, 10:59 PM CDTFlash Flood WarningFGFPolk8 hr
Sep 20, 11:03 PM CDTSpecial Weather StatementFGFPennington27 min
Sep 20, 11:25 PM CDTAreal Flood WarningFGFKittson10 hr
Sep 20, 11:39 PM CDTFlash Flood WarningFGFBeltrami, Marshall, Pennington, Polk, Red Lake, Roseau7 hr
Sep 21, 12:18 AM CDTAreal Flood WarningFGFKittson, Lake of the Woods, Marshall, Roseau15 hr
Sep 21, 2:54 AM CDTFlash Flood WarningFGFNorman, Polk, Red Lake4 hr
Sep 21, 6:58 AM CDTAreal Flood WarningFGFBeltrami, Marshall, Norman, Pennington, Polk, Red Lake9 hr
Sep 21, 9:47 AM CDTRiver Flood WarningFGFMarshall4 days
Sep 21, 9:47 AM CDTRiver Flood WarningFGFKittson4 days
Sep 21, 9:47 AM CDTRiver Flood WarningFGFRoseau5 days
Sep 21, 11:37 AM CDTRiver Flood WarningFGFMarshall46 hr
Sep 21, 3:29 PM CDTAreal Flood WarningFGFKittson, Lake of the Woods, Marshall, Roseau18 hr
Sep 21, 3:46 PM CDTAreal Flood WarningFGFPennington, Polk, Red Lake17 hr
Sep 21, 3:55 PM CDTSevere Thunderstorm WarningFGFPolk37 min
Sep 21, 4:34 PM CDTSpecial Weather StatementFGFPolk56 min
Sep 21, 5:19 PM CDTSevere Thunderstorm WarningFGFClay41 min
Sep 21, 5:27 PM CDTSpecial Weather StatementFGFPolk33 min
Sep 21, 5:56 PM CDTSpecial Weather StatementFGFClearwater64 min
Sep 21, 5:58 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman62 min
Sep 21, 6:51 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater54 min
Sep 21, 6:53 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen67 min
Sep 20, 7:00 PM CDTFlash Flood WarningFGFCavalier, Pembina3 hr
Sep 20, 7:03 PM CDTSevere Thunderstorm WarningFGFCass, Traill57 min
Sep 20, 7:14 PM CDTSpecial Weather StatementFGFRamsey61 min
Sep 20, 7:14 PM CDTTornado WarningFGFCass31 min
Sep 20, 7:17 PM CDTSpecial Weather StatementFGFCavalier58 min
Sep 20, 7:21 PM CDTSpecial Weather StatementFGFEddy, Nelson24 min
Sep 20, 7:39 PM CDTTornado WarningFGFCass36 min
Sep 20, 8:06 PM CDTSpecial Weather StatementFGFNelson, Walsh24 min
Sep 20, 8:09 PM CDTSpecial Weather StatementFGFPembina66 min
Sep 20, 8:36 PM CDTTornado WarningFGFCass, Traill24 min
Sep 20, 9:26 PM CDTAreal Flood AdvisoryFGFCass, Traill3 hr
Sep 20, 9:51 PM CDTSpecial Weather StatementFGFGrand Forks, Steele39 min
Sep 20, 10:37 PM CDTFlash Flood WarningFGFEddy, Griggs, Nelson, Steele8 hr
Sep 20, 11:33 PM CDTFlash Flood WarningFGFGrand Forks, Nelson7 hr
Sep 21, 12:29 AM CDTFlash Flood WarningFGFBarnes, Grand Forks, Griggs, Steele, Traill7 hr
Sep 21, 12:51 AM CDTAreal Flood WarningFGFBenson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more7 hr
Sep 21, 8:11 AM CDTAreal Flood WarningFGFBenson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more8 hr
Sep 21, 3:07 PM CDTSpecial Weather StatementFGFSteele38 min
Sep 21, 3:43 PM CDTSpecial Weather StatementFGFSteele, Traill47 min
Sep 21, 4:15 PM CDTSpecial Weather StatementFGFCass60 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.